This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
A Comment on "Boolean Functions Classification via Fixed Polarity Reed-Muller Form'
August 2006 (vol. 55 no. 8)
pp. 1067-1069
A correction to the classification of the space of n{\hbox{-}}{\rm variable} Boolean functions proposed in the paper cited in [1] is reported here and commented upon.

[1] C.C. Tsai and M. Marek-Sadowska, “Boolean Functions Classification via Fixed Polarity Reed-Muller Forms,” IEEE Trans. Computers, vol. 46, no. 2, pp. 173-186, Feb. 1997.

Index Terms:
Boolean functions classification.
Citation:
Stanisa Dautovic, Ladislav Novak, "A Comment on "Boolean Functions Classification via Fixed Polarity Reed-Muller Form'," IEEE Transactions on Computers, vol. 55, no. 8, pp. 1067-1069, Aug. 2006, doi:10.1109/TC.2006.114
Usage of this product signifies your acceptance of the Terms of Use.